# SDR DLL10950854

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELING AND RUST ON O/B SURFACE OF MLG TRUNNION FITTING.  CLEAN CORROSION PER SRM 57-14-00 FIG 804 DAMAGE FOUND AT LETTER CHECK.
